I had my Skyla IUD placed before two and a half years. In the last two months, my period has stopped for about two to three days. Then, again returned after another three days. This month, I had my periods for two times with terrible constipation and lower back pain. Could the progesterone be wearing off?
Welcome to icliniq.com.
IUD (intrauterine device) does not cause constipation. But, back pain can occur, because of the bleeding patterns after placing IUD. You can take syrup M2 tone (Ashoka and Lodhra) two tablespoons thrice daily for one month. Take Ibuprofen 400 mg thrice a day for three days. Take syrup Cremaffin pink (Milk of magnesia and Liquid Paraffin) two tablespoons at night for constipation. You will get relief.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. normal to experience reddish brown discharge for 4-5 days post cervical polypectomy, but it should not cause any back pain per se unless there has been a secondary infection or vaginitis or bacterial vaginosis which is quite likely with vinegar sm... Read fullUnderstanding Low Back Pain
.. commonly found in young and school going individuals these days unlike it was believed as a disease of old age. So this is a small article giving a basic understanding of low back pain in the young hard working generation .. ... Read fullIs there any side effect free birth control pill?
You should opt for a copper-T insertion as an IUCD (intrauterine contraceptive device) ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now